# SDR SWIA2021080560040

- Difficulty date: June 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE STGR3L, LINTEL, ATTACH ANGLE AT THE FS280 CIRCUMFERENTIAL JOINT APPEARS TO BE CRACKED. (MARKED)     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED THE ATTACH ANGLE FOR STGR3L AT FS280 WITH NEW REF. CRJ200 SRM 51-42-06, 51-21-16 & DWG # 600-34017 REV -AD. COMPLIED WITH 51-900-1003-SKY.
